# SDR SWAA2022051205630

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 12,696 hours, 6,156 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COVERS ON OVER WING EMERGENCY EXIT DOORS (BOTH ON CAPT SIDE ) KEEP FALLING OFF / [01] RESECURED LOWER COVER ON OVERWING EMERGENCY EXIT DOORS PER AMM 25-00-00
